# SDR USAA2011082500004

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 6,361 hours, 2,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D31517417
- Part serial: L21621
- Condition: Low Pressure
- Location: L4 Door
- Part time: 6,383 hours, 2,381 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE 4L SLIDE SHOWS LOW PRESSURE ON CIDS PANEL.  MAINTENANCE REMOVED AND REPLACED 4L ESCAPE SLIDE.
